Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Is this normal?
tarakay17 posted:

I am 28 years old and I was diagnosed with PCOS about 10 years ago. My husband and I have been trying to get pregnant for about a year and a half and in that time we have had one miscarriage (in September of 2010). Anyways, I am on day 9 of my cycle and I am experiencing spotting. It is not "heavy" per say, but it does seem like quite a bit to me. Also, I have not been feeling good all day (feeling a little nauseated and dizzy). I am on metformin and besides the bleeding with the miscarriage; I have never had bleeding between periods. I was just wondering if this was normal or if I should contact my PCOS specialist? Any info would be appreciated. Thanks!
carolynclay84 responded:
I had the same issues when I took metformin. For me it was the drug itself. Also sometimes if it isn't the drug it could be the want of being preganant giveing you the symptoms. I would check with you doctor

Spotlight: Member Stories

I haven't gotten my period on my own since April 09. 3 rounds of Clomid/prometrium. 2 rounds of Menopur. 2 IUIs- 1/15/11 and 3/9/11. Acupuncture o...More

Helpful Tips

Trying to conceive for 9 months
Hi, I'm new to this community. After reading some of the posts, I thought this may be a good place to get support as I struggle through ... More
Was this Helpful?
4 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.